# SDR DHL2001804001

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, B, A

## Discrepancy

RECEIVED FIRE WARNING, ENGINE NR 2 DURING CRUISE.  FOLLOWED PROCEDURE AND SECURED ENGINE.  WARNING DID NOT REAPPEAR (ALL ENGINE INSTRUMENTS NORMAL DURING EVENT).   R&R LEFT O/B FIRE BOTTLE AND DEFEARED B LOOP.  STATUS-OPEN.
